# SDR AALA202404302126

- Difficulty date: April 18, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N964NN
- Make and model: Boeing 737823
- Aircraft serial: 31210
- Aircraft time: 27,343 hours, 11,226 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Part time: 27,343 hours, 11,226 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING OUTBOARD FLAP LOWER SURFACE IS DELAMINATED. REPLACED RIGHT WING OUTBOARD AFT FLAP PER AMM 27-51-22.
